RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 264, Number 2, Pages 302–305 (Mi dan45294)  

MATHEMATICS

Compactifications and boundary properties of functions

Yu. V. Pomel'nikov

Institute of Applied Mathematics and Mechanics, Academy of Sciences of UkSSR, Donetsk

Full text: PDF file (505 kB)

Bibliographic databases:
UDC: 517.513.83
Presented: А. Н. Тихонов
Received: 20.11.1981

Citation: Yu. V. Pomel'nikov, “Compactifications and boundary properties of functions”, Dokl. Akad. Nauk SSSR, 264:2 (1982), 302–305

Citation in format AMSBIB
\Bibitem{Pom82}
\by Yu.~V.~Pomel'nikov
\paper Compactifications and boundary properties of functions
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 264
\issue 2
\pages 302--305
\mathnet{http://mi.mathnet.ru/dan45294}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0658199}
\zmath{https://zbmath.org/?q=an:0537.30020}


Linking options:
  • http://mi.mathnet.ru/eng/dan45294
  • http://mi.mathnet.ru/eng/dan/v264/i2/p302

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019